Items where Author is "Mohan, N. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 32.

Article

Palakshamurthy, B. S. and Devarajegowda, H. C. and Mohan, N. R. and Sreenivasa, S. and Suchetan, P. A. (2014) 6-(4-Fluorophenyl)-3-phenyl-7H-1,2,4-triazolo[3,4-b][1,3,4]thiadiazine. Acta Crystallographica Section E CRYSTALLOGRAPHIC COMMUNICATIONS, 70 (3). ISSN 1600-5368

Palakshamurthy, B. S. and Devarajegowda, H. C. and Mohan, N. R. and Sreenivasa, S. and Suchetan, P. A. (2014) 6-(4-Fluorophenyl)-3-Phenyl-7H-1,2,4-Triazolo[3,4-B][1,3,4]thiadiazine. Acta Crystallographica Section E, 70 (3). o375. ISSN 1600-5368

Suchetan, P. A. and Palakshamurthy, B. S. and Mohan, N. R. and Madan Kumar, S. and Lokanath, N. K. and Sreenivasa, S. (2013) Ethyl (2E)-2-cyano-3-(4-methoxyphenyl)- acrylate. Acta Crystallographica, Section E: Structure Reports Online. ISSN 1600-5368

Bhattacharjee, Manish C. and Ravi, S. and Vasudeva, R. and Mohan, N. R. (2003) New order preserving properties of geometric compounds. STATISTICS & PROBABILITY LETTERS, 64 (2). pp. 113-120.

Mohan, N. R. and Ravi, S. (2003) On class L, class G, and compound distributions in reliability. STATISTICS & PROBABILITY LETTERS, 61 (3). pp. 269-276.

Mohan, N. R. and Ravi, S. (2002) Some properties of two families of classes of life distributions. JOURNAL OF APPLIED PROBABILITY, 39 (3). pp. 581-589.

Mohan, N. R. and Ravi, S. (2002) Some Properties of Two Families of Classes of Life Distributions. Journal of Applied Probability, 39 (3). pp. 581-589.

Mohan, N. R. and Ravi, S. (1998) On a property of extreme value distributions. J. Indian Statist. Assoc., 36 (2). pp. 115-123.

Mohan, N. R. (1998) On geometrically max infinitely divisible laws. J. Indian Statist. Assoc., 36 (1). pp. 1-12.

Mohan, N. R. and Subramanya, U. R. (1998) On the convergence of the density of the power normalized maximum. Calcutta Statist. Assoc. Bull., 48 (189-19). pp. 13-20.

Janardan, K. G. and Mohan, N. R. and Vasudeva, R. and Hebbar, H. Vishnu (1997) A stochastic model with random change point for the study of oviposition tactics of weevils on beans. Journal of Statistical Planning and Inference, 61 (2). pp. 193-201. ISSN 0378-3758

Janardan, K. G. and Vasudeva, R. and Mohan, N. R. (1995) On some special birth processes in biology. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 24 (4). pp. 1033-1038. ISSN 0361-0926

Mohan, N. R. and Ravi, S. (1994) On the limit distribution of maxima of random number of bivariate random vectors. Math. Balkanica (N.S.), 8 (2-3). pp. 239-250.

Mohan, N. R. and Ravi, S. (1993) Max Domains of Attraction of Univariate and Multivariate p-Max Stable Laws. Veroyatnost. i Primenen., 37 (4). pp. 709-721.

Mohan, N. R. and Vasudeva, R. and Hebbar, H. V. (1993) On geometrically infinitely divisible laws and geometric domains of attraction. Sankhyā Ser. A, 55 (2). pp. 171-179.

Mohan, N. R. and Chandrashekara Adiga, (1993) A note on Ward's conjecture. J. Indian Math. Soc. (N.S.), 59 (1-4). pp. 201-206.

Mohan, N. R. and Janhavi, J. V. (1993) A note on a criterion for a block design to be X⁻¹-balanced. Calcutta Statist. Assoc. Bull., 43 (171-17). pp. 239-243.

Mohan, N. R. (1992) A unified criterion for the local uniform-convergence of the density of the maximum. STATISTICS & PROBABILITY LETTERS, 14 (3). pp. 189-194. ISSN 0167-7152

Mohan, N. R. and Ravi, S. (1992) On scale and exponent functions of a class of limiting processes. J. Ramanujan Math. Soc., 7 (1). pp. 33-42.

Mohan, N. R. (1992) A unified criterion for the local uniform convergence of the density of the maximum. Statist. Probab. Lett., 14 (3). pp. 189-194.

Mohan, N. R. and Nayak, S. S. (1982) A characterization based on the equidistribution of the first two spacings of record values. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 60 (2). pp. 219-221. ISSN 0044-3719

Mohan, N. R. (1981) A criterion for connectedness in two-associate class PBIB designs. Journal of Statistical Planning and Inference, 5 (2). pp. 211-212.

Pakshirajan, R. P. and Mohan, N. R. (1978) Some functional limit theorems for multidimensional random walks. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 41 (4). pp. 263-271. ISSN 0044-3719

Daley, D. J. and Mohan, N. R. (1978) Asymptotic Behaviour of the Variance of Renewal Processes and Random Walks. The Annals of Probability, 6 (3, Art). pp. 516-521. ISSN 00911798

Mohan, N. R. (1977) Functional Limit Theorems for a Class of First Passage Times. Sankhyā: The Indian Journal of Statistics, Series A (1961-2002), 39 (4). pp. 317-333.

Mohan, N. R. (1977) A Note on a Strong Renewal Theorem. The Canadian Journal of Statistics / La Revue Canadienne de Statistique, 5 (2). pp. 213-218.

Mohan, N. R. (1976) Limit Distributions of the Number of Renewals and Waiting Times. Journal of Applied Probability, 13 (2, Art). pp. 301-312. ISSN 00219002

Mohan, N. R. (1976) Teugels' Renewal Theorem and Stable Laws. The Annals of Probability, 4 (5). pp. 863-868.

Mohan, N. R. (1976) A note on the J1-convergence of a first-passage process. Stochastic Processes and their Applications, 4 (2). pp. 157-165. ISSN 0304-4149

Pakshirajan, R. P. and Mohan, N. R. (1969) A characterization of the normal law. Annals of the Institute of Statistical Mathematics, 21 (1). pp. 529-532. ISSN 0020-3157

Pakshirajan, R. P. and Mohan, N. R. (1969) A characterization of the normal law. Annals of the Institute of Statistical Mathematics, 21 (1). pp. 529-532. ISSN 0020-3157

Conference or Workshop Item

Mohan, N. R. and Subramanya, U. R. (1991) Characterization of max domains of attraction of univariate p-max stable laws. In: Proceedings of the Symposium on Distribution Theory (Kochi, 1991).

This list was generated on Tue Nov 21 05:41:32 2017 IST.